# SDR SWAA2020081098620

- Difficulty date: July 7, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 75,121 hours, 44,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8340
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT CARGO BAY THRESHOLD SUBWEB A AT B.S. 794-847; R.B.L. 24; W.L. 154. / CORROSION ON ACB THRESHOLD WEB AT BS794-847; RBL24; WL154 FOUND OUT OF LIMITS DUE TO PROXIMITY TO HOLES PER SRM 53-60-15-1A-1 FIG 103 DETAIL D. REMOVED ACB THRESHOLD WEB BS794-847; WL154 PER SRM 51-40-02-0G-0 INSTALL NEW THRESHOLD WEB; RBL20; WL154 BS794-847 PER SRM 51-40-02-0G-0; DWG 146A8340 93114U 24JUL20
